×

A nonlinear complementarity problem in mathematical programming in Banach space. (English) Zbl 0303.47039


MSC:

47J05 Equations involving nonlinear operators (general)
47H05 Monotone operators and generalizations
46N99 Miscellaneous applications of functional analysis
90C99 Mathematical programming
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Karamardian, The nonlinear complementarity problem with applications. I, II, J. Optimization Theory Appl. 4 (1969), 87 – 98; ibid. 4 (1969), 167 – 181. · Zbl 0169.06901
[2] Tosio Kato, Demicontinuity, hemicontinuity and monotonicity, Bull. Amer. Math. Soc. 70 (1964), 548 – 550. · Zbl 0123.10701
[3] George J. Minty, on a ”monotonicity” method for the solution of non-linear equations in Banach spaces, Proc. Nat. Acad. Sci. U.S.A. 50 (1963), 1038 – 1041. · Zbl 0124.07303
[4] Umberto Mosco, Convergence of convex sets and of solutions of variational inequalities, Advances in Math. 3 (1969), 510 – 585. · Zbl 0192.49101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.